Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 92, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2016, 2:25 AM CDT for Mitchell County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 2:25 AM CDT (07:25 UTC)
- Expired
- May 11, 2016, 3:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mitchell County, KS
The radar
The Grand Island radar (KUEX), 107 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 7.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
032
WUUS53 KGID 110725
SVRGID
KSC123-110800-
/O.NEW.KGID.SV.W.0092.160511T0725Z-160511T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
225 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 300 AM CDT
* AT 225 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VICTOR TO 10 MILES SOUTH OF SIMPSON...MOVING
NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELOIT...ASHERVILLE...SIMPSON...HUNTER AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN HASTINGS.
&&
LAT...LON 3950 9837 3946 9793 3922 9793 3922 9841
TIME...MOT...LOC 0725Z 202DEG 14KT 3928 9826 3924 9794
HAIL...1.00IN
WIND...60MPH
$$
ADP3 follow-up statements
744
WWUS53 KGID 110736
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
236 AM CDT WED MAY 11 2016
KSC123-110800-
/O.CON.KGID.SV.W.0092.000000T0000Z-160511T0800Z/
MITCHELL KS-
236 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MITCHELL COUNTY...
AT 236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF VICTOR TO NEAR SIMPSON...MOVING NORTH
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELOIT...ASHERVILLE...SIMPSON...HUNTER AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.
&&
LAT...LON 3950 9837 3946 9793 3922 9793 3922 9841
TIME...MOT...LOC 0736Z 184DEG 16KT 3934 9828 3930 9796
HAIL...1.00IN
WIND...60MPH
$$
ADP380
WWUS53 KGID 110746
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
246 AM CDT WED MAY 11 2016
KSC123-110800-
/O.CON.KGID.SV.W.0092.000000T0000Z-160511T0800Z/
MITCHELL KS-
246 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MITCHELL COUNTY...
AT 246 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF GLEN ELDER TO NEAR SIMPSON...
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELOIT...ASHERVILLE...SIMPSON...HUNTER AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.
&&
LAT...LON 3950 9837 3946 9793 3922 9793 3922 9841
TIME...MOT...LOC 0746Z 204DEG 17KT 3939 9824 3935 9792
HAIL...1.00IN
WIND...60MPH
$$
ADP852
WWUS53 KGID 110756
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
256 AM CDT WED MAY 11 2016
KSC123-110806-
/O.EXP.KGID.SV.W.0092.000000T0000Z-160511T0800Z/
MITCHELL KS-
256 AM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY WILL EXPIRE AT
300 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.
LAT...LON 3950 9837 3946 9793 3922 9793 3922 9841
TIME...MOT...LOC 0754Z 202DEG 14KT 3939 9824 3935 9792
$$
ADPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:16 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 11, 1:16 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 116 AM CDT WED MAY 11 2016 .UPDATE... ISSUED AT 1047 PM CDT TUE MAY 10 2016 PLEASE REFER TO OUR FRESHLY-UPDATED HAZARDOUS WEATHER OUTLOOK (HWOGID) FOR OUR THINKING REGARDING TRENDS THE REST OF TONIGHT. IN SHORT...ALTHOUGH THE CURRENT SEVERE THREAT IS WANING AT LEAST TEMPORARILY...THE PRESENCE OF POTENTIALLY-INCREASING ELEVATED INSTABILITY (ESPECIALLY INTO THE SOUTHEAST 1/4 OF THE CWA) LATE TONIGHT ALONG THE NOSE OF A 40+ KT LOW LEVEL JET POKING NORTHWARD OUT OF KS COULD BRING A RENEWED UPTICK IN AT LEAST STRONG/POSSIBLY SEVERE CONVECTION POST-MIDNIGHT. IN OTHER WORDS...DESPITE CURRENT APPEARANCES...WE JUST CANNOT RULE OUT A FEW MORE SEVERE THUNDERSTORM WARNINGS LATER IN THE NIGHT. ON THE HYDRO FRONT...NOT LOOKING FOR TRULY WIDESPREAD FLOODING PROBLEMS THROUGH THE NIGHT DESPITE DECENT POTENTIAL FOR 1+ INCHES OF RAIN...BUT A MAJOR EXCEPTION IS THE CURRENT FLASH FLOOD/AREAL FLOOD WARNING AREAS IN NORTHERN HAMILTON/NORTHERN YORK/SOUTHERN POLK COUNTIES. ALTHOUGH RADAR ESTIMATION IS LIKELY MODESTLY- OVERDONE DUE TO HAIL CONTAMINATION...THERE IS A GOOD BET THAT AT LEAST 5-6 INCHES HAVE ALREADY FALLEN MAINLY BETWEEN MARQUETTE AND HORDVILLE...WITH MUCH OF THIS RAIN EXPECTED TO FLOW DOWNSTREAM OVER THE NEXT 24 HOURS ALONG THE BIG BLUE RIVER THROUGH SOUTHERN POLK COUNTY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 310 PM CDT TUE MAY 10 2016 THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT. DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET. SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO PING-PONG BALL SIZE. THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2 INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS GETTING HIGHER AMOUNTS AND SOME AREAS LESS. THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON. HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY. HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN SEASONAL NORMS FOR EARLY/MID MAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 310 PM CDT TUE MAY 10 2016 ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN TO EJECT ONTO THE PLAINS TUE. SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE. GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN COORD WITH NEIGHBORING OFFICES. && .AVIATION...(FOR THE 06Z KGRI/KEAR TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 116 AM CDT WED MAY 11 2016 ACTUALLY...CONFIDENCE IS FAIRLY HIGH THAT THE MAJORITY OF THIS PERIOD WILL FEATURE VFR CEILING/VISIBILITY AND RAIN/THUNDERSTORM- FREE CONDITIONS. THE MAJORITY OF CONCERNS LIE WITHIN THESE FIRST 6-9 HOURS WITH THE ONGOING SHOWER/THUNDERSTORM ACTIVITY AND AT LEAST SOME POTENTIAL FOR MVFR CEILING. NUMEROUS SHOWERS/STORMS WILL TRACK ACROSS THE AREA EARLY THIS MORNING...SOME OF WHICH COULD PRODUCE SMALL HAIL...WHICH IS INCLUDED IN A TEMPO GROUP. EXPECT STEADY PRECIPITATION TO END IN THE 11Z-12Z TIME FRAME AT BOTH SITES. BOTH DURING AND IN THE WAKE OF PRECIPITATION...THERE ARE MIXED SIGNALS REGARDING THE LIKELIHOOD OF MVFR CEILING...BUT IT'S CERTAINLY POSSIBLE ON AN OCCASIONAL BASIS. FOR THE MOST PART THOUGH...KEPT THE PREVAILING CEILING IN LOW-END VFR RANGE THROUGH THE MORNING HOURS BEFORE A FAIRLY STEADY CLEARING TAKES PLACE DURING THE LATTER HALF OF THE PERIOD. WINDS WILL OBVIOUSLY BE INFLUENCED BY CONVECTION EARLY THIS MORNING...BUT IN GENERAL...EXPECT A FAIRLY CONSISTENT NORTH- TO-NORTHWEST DIRECTION THROUGH THE PERIOD WITH SUSTAINED SPEEDS COMMONLY NEAR/ABOVE 12KT UNTIL EASING SOLIDLY BELOW 10KT WEDNESDAY EVENING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...PFANNKUCH SHORT TERM...BILLINGS WRIGHT LONG TERM...HALBLAUB AVIATION...PFANNKUCH
Hazardous weather outlook, May 10, 10:30 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1030 PM CDT TUE MAY 10 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 111200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1030 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...OVERNIGHT. THUNDERSTORMS REMAIN LIKELY THROUGH THE NIGHT ACROSS MUCH OF THE OUTLOOK AREA...BUT GRADUALLY DIMINISHING FROM WEST TO EAST WITH TIME. THERE REMAINS AT LEAST A MARGINAL RISK FOR A FEW SEVERE STORMS WITH THE MAIN THREATS BEING HAIL UP TO AROUND HALF DOLLAR SIZE...AND WIND GUSTS TO AROUND 60 MPH. AFTER MIDNIGHT...THE OVERALL-HIGHEST THREAT FOR POTENTIAL SEVERE STORMS WILL FOCUS WITHIN NORTH CENTRAL KANSAS...AND SOUTHEAST OF A LINE FROM OSCEOLA TO FRANKLIN NEBRASKA. IN ADDITION...HEAVY RAINFALL AND LOCALIZED FLOODING COULD BECOME MORE OF AN ISSUE OVERNIGHT. MOST OF THE OUTLOOK AREA IS EXPECTED TO RECEIVE AT LEAST 1 INCH OF RAIN BETWEEN MIDNIGHT AND SUNRISE...WITH LOCALIZED HIGHER AMOUNTS LIKELY. ALTHOUGH FLOODING IS EXPECTED TO BE FAIRLY MINOR IN MOST AREAS...A MORE SERIOUS FLOODING SITUATION WILL CONTINUE THROUGH THE NIGHT IN PORTIONS OF NORTHERN HAMILTON...NORTHERN YORK AND SOUTHERN POLK COUNTIES...WHERE SEVERAL INCHES OF RAIN HAVE ALREADY FALLEN SINCE TUESDAY AFTERNOON. PLEASE REFER TO THE LATEST FLOOD AND FLASH FLOOD WARNINGS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THROUGH THE NIGHT...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS PFANNKUCH
In the hours before
Local storm report, May 10, 9:34 PM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
934 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL 5 WSW SUTTON 40.58N 97.95W
05/10/2016 E1.00 INCH CLAY NE TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED ON HIGHWAY 6.
&&
ADPLocal storm report, May 10, 9:45 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
945 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL SHICKLEY 40.42N 97.72W
05/10/2016 M0.88 INCH FILLMORE NE TRAINED SPOTTER
HEAVY RAIN WITH DIME TO NICKLE SIZED HAIL. WINDS EST 30
TO 40MPH.
&&
PBEDASpecial weather statement, May 11, 12:42 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1242 AM CDT WED MAY 11 2016
NEZ049-064-110630-
YORK NE-POLK NE-
1242 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YORK AND SOUTHEASTERN
POLK COUNTIES UNTIL 130 AM CDT...
AT 1242 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
YORK...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YORK...BRADSHAW...WACO...BENEDICT...GRESHAM AND THAYER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 348 AND 361.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4076 9765 4090 9777 4120 9738 4119 9737
4084 9737
TIME...MOT...LOC 0542Z 226DEG 20KT 4087 9759
ADPSpecial weather statement, May 11, 1:47 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 147 AM CDT WED MAY 11 2016 KSZ005-006-017-018-110730- ROOKS KS-OSBORNE KS-PHILLIPS KS-SMITH KS- 147 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OSBORNE...EASTERN ROOKS...SOUTHEASTERN PHILLIPS AND SOUTHWESTERN SMITH COUNTIES UNTIL 230 AM CDT... AT 147 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF STOCKTON...OR 29 MILES SOUTH OF PHILLIPSBURG... MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PLAINVILLE...STOCKTON...KIRWIN...WOODSTON...GAYLORD...ALTON...CODELL... HARLAN AND CEDAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN HASTINGS. && LAT...LON 3917 9911 3923 9938 3979 9926 3962 9867 TIME...MOT...LOC 0647Z 203DEG 33KT 3934 9920 ADP
Special weather statement, May 11, 1:53 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 153 AM CDT WED MAY 11 2016 NEZ074-075-084-085-110730- KEARNEY NE-WEBSTER NE-FRANKLIN NE-ADAMS NE- 153 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEARNEY...NORTHWESTERN WEBSTER...NORTHEASTERN FRANKLIN AND SOUTHWESTERN ADAMS COUNTIES UNTIL 230 AM CDT... AT 153 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UPLAND...OR 25 MILES SOUTHEAST OF HOLDREGE...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINDEN...HILDRETH...CAMPBELL...BLADEN...HOLSTEIN...UPLAND AND NORMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN HASTINGS. && LAT...LON 4011 9886 4025 9908 4063 9899 4040 9847 TIME...MOT...LOC 0653Z 211DEG 29KT 4028 9893 ADP
Special weather statement, May 11, 2:03 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
203 AM CDT WED MAY 11 2016
KSZ006-007-018-019-110730-
JEWELL KS-OSBORNE KS-MITCHELL KS-SMITH KS-
203 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL...OSBORNE...SOUTHERN
JEWELL AND SOUTHEASTERN SMITH COUNTIES UNTIL 230 AM CDT...
AT 203 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES SOUTHEAST OF ALTON TO NEAR TIPTON TO 13
MILES SOUTH OF SIMPSON. MOVEMENT WAS NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BELOIT...OSBORNE...DOWNS...CAWKER CITY...GLEN ELDER...NATOMA...TIPTON...
PORTIS...ASHERVILLE...SIMPSON...HUNTER...SCOTTSVILLE AND VICTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN HASTINGS.
&&
LAT...LON 3924 9904 3965 9864 3965 9822 3958 9793
3922 9793 3922 9849 3914 9849 3913 9904
TIME...MOT...LOC 0703Z 210DEG 22KT 3940 9884 3939 9845 3920 9797
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:47 AM CDT | Special Weather Statement | GID | Rooks | 43 min |
| May 11, 2:03 AM CDT | Special Weather Statement | GID | Mitchell, Osborne | 27 min |
| May 11, 2:32 AM CDT | Special Weather Statement | GID | Osborne | 28 min |
| May 11, 2:58 AM CDT | Special Weather Statement | GID | Jewell, Mitchell | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.